MAUDE Adverse Event Report: PENUMBRA, INC. PACKING COIL LP; HCG, KRD

PENUMBRA, INC. PACKING COIL LP; HCG, KRD
Model Number RBYPCLP15
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-02190.
 
Event or Problem Description
The patient was undergoing a coil embolization procedure in the in the gastroduodenal artery (gda) using packing coil lps and a non-penumbra microcatheter.During the procedure, two packing coil lps would not advance out of introducer sheaths/ friction locks.Therefore, the packing coil lps were removed.The procedure was completed using additional ruby coil lps and the same progreat.There was no report of an adverse effect to the patient.

Brand Name
PACKING COIL LP
Common Device Name
HCG, KRD
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key12566487
Report Number3005168196-2021-02189
Device Sequence Number4080451
Product Code HCG
UDI-Device Identifier00815948021921
UDI-Public00815948021921
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K192955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2021
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2025
Device Model NumberRBYPCLP15
Device Catalogue NumberRBYPCLP15
Device Lot NumberF102968
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date10/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Date Report Sent to FDA01/01/2005